Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes delayed periods?

User rating for this question
Very Good
Answered by
Practicing since : 2000
Answered : 788 Questions
I'm 36 years old female. I took Modus 10mg twice daily for 5 days during January month and after stopping the medicine I had my mensuration started after 5 days (Jan 30th). My regular cycle is 21 days (ie on 22nd day my mensuration starts). But this month even after 30 days my mensuration haven't started. Stick test confirmed that I'm not pregnant.
Posted Sat, 22 Mar 2014 in General Health
Answered by Dr. Bhagyashree.B 1 hour later
Brief Answer: repeat pregnancy test Detailed Answer: Dear member, Sometimes hormone treatment in previous cycle can lead to irregular cycles next time. If you are not pregnant you can wait and repeat the pregnancy test say after 3-5 days. If negative then a period may have to be induced with medicines. Your gyneocologist will know about those. If you have repeated delayed cycles then you may require hormone tests Like thyroid profile, FSH to rule out any imbalance. Let me know if you need clarifications. Thanks Dr Bhagyashree.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor